# SDR FDEA201008203074

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680A3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202210
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STR REPAIR LOCATED IN AFT CARGO ON STR 46 LT BETWEEN FRAMES 61 TO 62 HAS 1EA STR SECTION FROM FR 55/58 TO 62 MEASURING 71.7 INCH LONG AND 
1EA REPAIR SPLICE 7.9 INCH LONG. PREVIOUS REPAIR WAS DETERMINED NOT TO BE IAW SRM 53-10-14, FIG 201, PAGES 203 TO 206 DUE TO INCORRECT FASTENERS SIZE INSTALLED.  REMOVED 6 EA 5/32 RIVETS , REAMED HOLES UP TO .1875 AND INSTALLED 6 EA HILOCKS IAW SRM 53-10-14, FIG 201, PAGES 203 TO 206.
